# SDR 7AHR2015020482447

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT STA 160 BL 0.  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT IAW SRM 51-01, 51-10-4, 51-10-3 & 51-30-2, FIG 1.
